# SDR SWAA2022022844488

- Difficulty date: December 10, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RIGHT SIDE GUSSET STA 500I STR19R IS CRACKED / REMOVED OLD CARPET FWD CARGO STA 500I STR 17R IAW SRM 51-40-02. VERIFIED NEW GUSSET FWD CARGO STA 500I STR 19R P/N 143A9481-5 ON ATAG # A69328 AND IAW BOEING DRW # 143A7902. INSTALLED NEW GUSSET FWD CARGO STA 500I STR 19R IAW SRM 51-40-02. APPLIED CIC TO AREA FWD CARGO STA 500I STR 19R IAW SOPM 20-41-05. ATAG # A69328
